# SDR IPXA11667142

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL REPAIR POS 4 R HAS A.75" HOLE & .5: IDENTIFIED FLOOR PANEL FROM POS 4, RT PN143-5876-50 IAW EO B767-5320-9693H FABRICATED A REPLACMENT FLOOR PANEL BY CUTTING OUT A NEW FLOOR PANEL FROM A402H AND  MARKING INSERTS LOCATION USING EXISTING FLOOR PANEL AS TEMPLATE DEILLED HOLES AND INSTALLED INSERTS USING BMS 5-107 MARKED UNDERSIDE OF FLOOR PANEL WITH EO.
